# SDR CALA2023050101295

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 81,793 hours, 32,112 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: 114160005
- Part serial: 0140
- Condition: Unknown
- Location: Rat Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD RAT FAULT ON DECK.IN AIR GREEN RAT OUT MEMO. SOLID GREEN ARR OW ON HYD PAGE. PICTURE UPDATE TSM 29-22-00-810-801-A REQUIRES AVIONICS 104 TROBLESHOOTING PILOT MSG HYD RAT FAULT ON DECK IN AIR GREEN RAT OUT MEMO SOLID GREEN ARR OW ON HYD PAGE RETRACTED AND STOWED RAT 2 TIMES REF TSM 29-22-00-2. ECAM FAULT NO LONGER SHOWING. TOMC INDICATES EJECTION ACUATOR MUST BE REPLACED. PER TOMC REMOVED AND REPLACED RAT EJECTION JACK/ACTUATOR REF AMM 29-22-53-000/400-001-A. OPS CKS AND LEAK CKS GOOD.
